Doctor insights on:
Accutane And Rosacea
Accutane caused me to have rosacea and i'm a 20 year old male. What is this thing doing to my body? Why do doctors prescribe this for mild acne?
Accutane treatment: Accutane is a vitamin a derivative used to treat acne. It is fda approved but has siginificant potential side effect and should only be used in stubborn to clear acne or widespread pustular acne which does not respond to more traditional topical and oral medications. Rosacea should be a temporary side effect from the Accutane and should clear once you are off the medicine. Hope this helps. ...Read more
Cheeks always red! i'm on Accutane for my 3rd/4th month and its not rosacea. I don't even shower with hot water, how can I calm down the redness ?
Depends: Accutane will worsen all forms of redness for up to 4-6 months after stopping. If the redness is same old then may not be related and needs different therapy. If new most likel from meds. Btw redness is the most difficult thng to affect. Check with a der. ...Read moreSee 1 more doctor answer
Im on accuaten 30mg i have spells of flush hotface my derm said it could be rosacea but isn't that a coincidence on Accutane? could it be side affect
Likely side effect: The most common problems related to Accutane are related to drying of the skin. It is know to cause skin rashs, and redness, soreness, or itching skin. When using Accutane, it is advisable to use good moisturizers to help prevent these side effects. ...Read moreSee 1 more doctor answer
I went to a dermatologist who prescribes me Accutane for acne. I've been reading up and I think that I have rosacea, would the derm see the difference?
Acne: Yes, your dermatologist can tell the difference between Rosacea and Acne having spent years in medical school and then residency training. I would recommend getting a second opinion about taking Accutane which is a chemotherapy drug with potentially dangerous side effects especially in a young female. ...Read more
I have been on roaccutane for a week and have experienced a terrible rosacea flare. My face feels like it is on fire. My derm is away, can I come off?
Accutane: You have chosen to get on Accutane after consulting with your derm. We were not involved in that discussion, so we cant step in for your doctor and tell you what to do. You need to reach your dermatologist or the doctor who is covering for him or her. Your dermatologist's office can help you with that. ...Read more
Skin care routine: You need a good skin care routine to diminish sebaceous gland activity and acne disease as well as exfoliate. Too much benzoyl peroxide is not good either and may dry out the skin. Use a mild facial wash such as cetaphil followed by a non-comedogenic moisturizer such as eucerin daily facial with spf as well as a possible topical retinoid and periodic exfoliation. See md rx accutane/antibiotics. ...Read more
I have acne and rosacea- antibiotics haven't been effective. How safe is roaccutane? How long until I should expect to see results?
Dietary changes: Even the most conventional doctors now recognize that rosacea is often aggravated by a wide variety of foods, especially spicy foods, acidic foods, hot drinks and alcohol. For many people dairy also aggravates it. The only way to know for sure is to try avoiding common triggers for a few weeks and then add them back individually to see how they affect her.Please see comment for links to more info:. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Difference between rosacea and lupus rash
- Differences between lupus butterfly rash and rosacea
- How to chose a cleansing and moisturizing regimen while on accutane?
- Ask a doctor a question free online
- Difference between rosacea and discoid lupus rash
- Accutane and darker skin
- Accutane and milk thistle
- Accutane and growth plates
- Talk to a dermatologist online